MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU ANESTHESIA 17GAX18CM DURASAFE; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU ANESTHESIA 17GAX18CM DURASAFE; ANESTHESIA CONDUCTION KIT
Model Number 400287
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 9319737, medical device expiration date: 12/02/2024, device manufacture date: 11/15/2019, medical device lot #: 0220423, medical device expiration date: 08/30/2025, device manufacture date: 08/07/2020, medical device lot #: 0220531, medical device expiration date: 09/23/2025, device manufacture date: 08/07/2020, medical device lot #: 9232400, medical device expiration date: 08/04/2024, device manufacture date: 08/20/2019, medical device lot #: 0220527, medical device expiration date: 09/14/2025, device manufacture date: 08/07/2020, medical device lot #: 0238647, medical device expiration date: 09/27/2025, device manufacture date: 08/25/2020.Initial reporter zip: (b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported anesthesia 17gax18cm durasafe batch#931973 contained foreign matter and had sterility issues.The following information was provided by the initial reporter, translated from (b)(6): "batch number 9319737 packaging is not tightly sealed, there are impurities in the package" it was reported anesthesia 17gax18cm durasafe batch#0220423 contained foreign matter and had sterility issues.The following information was provided by the initial reporter, translated from chinese: batch number 0220423 there are impurities in the package" it was reported anesthesia 17gax18cm durasafe batch#0220531 had a blocked needle the following information was provided by the initial reporter, translated from (b)(6): "batch number 0220531 filter is blocked" it was reported anesthesia 17gax18cm durasafe batch#9232400 had a defective connector.The following information was provided by the initial reporter, translated from chinese: "batch number 9232400 puncture tube and prn are not tightened." it was reported anesthesia 17gax18cm durasafe batch#0220527 contained foreign matter.The following information was provided by the initial reporter, translated from chinese: "batch number 0220527 there are black spots in the package." it was reported anesthesia 17gax18cm durasafe batch#0238647 contained foreign matter and had defective tubing.The following information was provided by the initial reporter, translated from (b)(6): "batch number 0238647 has black spots in the package, and the catheter is blocked.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 7/30/2021.H.6.Investigation: a device history review was conducted for the reported lot #'s.Our records show that this is the only instance of these issues occurring in these production batches.According to the sampling plan applied for product performance, these lots were accepted and released without defects being noted during the final assembly or visual inspections.Additionally, the samples submitted by the facility were reviewed by our team of quality engineers.Visual analysis of the foreign material was sufficient to determine the most likely origin is from the raw material for the tray itself.The tray and the towel that displayed the foreign material are supplied components.Functional testing was performed on the devices in addition to visual analysis, however no observable non-conformances were observed by our team.H3 other text : see h.10.
 
Event or Problem Description
It was reported anesthesia 17gax18cm durasafe batch#931973 contained foreign matter and had sterility issues.The following information was provided by the initial reporter, translated from chinese: "batch number 9319737 packaging is not tightly sealed, there are impurities in the package" it was reported anesthesia 17gax18cm durasafe batch#0220423 contained foreign matter and had sterility issues.The following information was provided by the initial reporter, translated from chinese: batch number 0220423 there are impurities in the package" it was reported anesthesia 17gax18cm durasafe batch#0220531 had a blocked needle the following information was provided by the initial reporter, translated from chinese: "batch number 0220531 filter is blocked" it was reported anesthesia 17gax18cm durasafe batch#9232400 had a defective connector.The following information was provided by the initial reporter, translated from chinese: "batch number 9232400 puncture tube and prn are not tightened." it was reported anesthesia 17gax18cm durasafe batch#0220527 contained foreign matter.The following information was provided by the initial reporter, translated from chinese: "batch number 0220527 there are black spots in the package." it was reported anesthesia 17gax18cm durasafe batch#0238647 contained foreign matter and had defective tubing.The following information was provided by the initial reporter, translated from chinese: "batch number 0238647 has black spots in the package, and the catheter is blocked.".

Brand Name
ANESTHESIA 17GAX18CM DURASAFE
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH  215126
Manufacturer (Section G)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH   215126
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12347728
Report Number3014704491-2021-00089
Device Sequence Number5292681
Product Code CAZ
UDI-Device Identifier30382904002870
UDI-Public30382904002870
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number400287
Device Catalogue Number401622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown